# SDR FDEA201206302416

- Difficulty date: June 30, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DECK PLATE AT STA 1716, LBL 45 HAS CORROSION.  EPAIRED AS PER E.A. F-5310-155913. REPAIR IS CLASSIFIED AS MINOR.
